Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Note on a note of H. F. Tuan


Author: I. S. Cohen
Journal: Bull. Amer. Math. Soc. 52 (1946), 175-177
Cited work: Bull. Amer. Math. Soc., Volume 51, Number 4 (1945), 305--312
MathSciNet review: 0014079
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1946-08535-3
PII: S 0002-9904(1946)08535-3